Alert archive / Georgia / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 217, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 30, 2024, 11:30 PM EDT for 5 counties in Georgia. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2024, 11:30 PM EDT (03:30 UTC)
- Expired
- Jul 30, 2024, 11:53 PM EDT
- In force
- 23 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Harris County, GA, Marion County, GA, Schley County, GA, Talbot County, GA, Taylor County, GA
The radar
The Atlanta radar (KFFC), 88 km from the middle of the area, began a volume at 03:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 11:35 PM EDT | TSTM WND DMG | 1 W Waverly Hall, GA | Large tree downed on the north side of Waverly Hall around GA 208. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.5 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2895 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1120 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.5
The text
As transmitted.
876
WUUS52 KFFC 310330
SVRFFC
GAC145-197-249-263-269-310415-
/O.NEW.KFFC.SV.W.0217.240731T0330Z-240731T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1130 PM EDT Tue Jul 30 2024
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northern Marion County in west central Georgia...
Northwestern Schley County in west central Georgia...
Talbot County in west central Georgia...
Western Taylor County in west central Georgia...
Eastern Harris County in west central Georgia...
* Until 1215 AM EDT.
* At 1129 PM EDT, a severe thunderstorm was located near Shiloh, or 9
miles east of Hamilton, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Butler, Hamilton, Talbotton, Manchester, Waverly Hall, Woodland,
Junction City, Geneva, Shiloh, Juniper, Baldwinville, Rupert,
Charing, Baughville, Flint Hill, Oakland, Olive Branch, Po Biddy
Crossroads, Mauk, and Box Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3251 8464 3253 8464 3253 8466 3255 8468
3256 8467 3256 8469 3258 8469 3258 8471
3276 8487 3286 8474 3284 8470 3285 8461
3255 8417 3240 8422 3240 8425 3236 8426
3230 8445
TIME...MOT...LOC 0329Z 315DEG 31KT 3276 8471
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
407
WWUS52 KFFC 310353
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1153 PM EDT Tue Jul 30 2024
GAC145-197-249-263-269-310402-
/O.CAN.KFFC.SV.W.0217.000000T0000Z-240731T0415Z/
Marion GA-Schley GA-Talbot GA-Taylor GA-Harris GA-
1153 PM EDT Tue Jul 30 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MARION...NORTHWESTERN
SCHLEY...TALBOT...WESTERN TAYLOR AND EASTERN HARRIS COUNTIES IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However, heavy rain is
still possible with this thunderstorm.
&&
LAT...LON 3251 8464 3253 8464 3253 8466 3255 8468
3256 8467 3256 8469 3258 8469 3258 8471
3276 8487 3286 8474 3284 8470 3285 8461
3255 8417 3240 8422 3240 8425 3236 8426
3230 8445
TIME...MOT...LOC 0352Z 315DEG 31KT 3310 8512
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 10:26 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jul 30, 10:26 PM EDT, 1 hour 4 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1026 PM EDT Tue Jul 30 2024 .UPDATE... Issued at 1013 PM EDT Tue Jul 30 2024 Have cancelled the remainder of the Severe Thunderstorm Watch, as storms have moved south of the watch area. The line of storms, while still holding together, is continuing to slowly weaken. Strong to isolated severe storms remain possible along the line for the remainder of the evening hours. Another MCS is diving SE across S KY and Central TN. Some high resolution model guidance weakens the thunderstorms associated with this feature as they move toward the GA line, while others hold it together. These storms will be moving into the cold pool produced by today's MCS, but we'll continue to monitor as these storms progress. /SEC && .SHORT TERM... (This afternoon through Wednesday) Issued at 244 PM EDT Tue Jul 30 2024 Scattered afternoon thunderstorms will continue to develop over the coming hours now that cloud coverage has cleared enough to allow heating. Current thunderstorms are riding a boundary set up this morning generally along I-20. Ridging pattern over the central CONUS continues to deliver NW flow. Classic GA NW flow pattern is supportive of MCS maintenance well into the Southeast. Models continue to struggle to resolve convection due to cold pool support and outflow boundary influence on convection. PoPs remain indicative of scattered convection, however more widespread thunderstorms could be possible with each wave rounding the ridge. The next wave is currently over Kentucky, and should make its way to GA in the late overnight and early morning hours. Convection potential remains uncertain and highly dependent on the strength of the cold pool. Should a significant cold pool form, thunderstorms may move much further into the forecast area sooner than currently indicated. PoPs overnight remain very low across North GA to indicate uncertainty. Hazards which may develop, though remain unlikely at this time, include damaging winds, heavy rainfall, and frequent lightning. Moving into tomorrow, thunderstorms activity will again be dependent on overnight convection and early morning cloud coverage. Models continue to want to clear out skies tomorrow morning, though previous days of similar conditions tell us this is likely not realistic. Convection may be suppressed to after 2pm tomorrow, however further thunderstorm complex development remains possible. Temperatures over the coming days will be hot and humid. Highs will be in the mid to upper 90s for much of GA, but particularly in Eastern and Central GA. Dewpoints continue to sit in the 70s, so heat indices are expected to climb to 105+ tomorrow and Thursday. Thursday may see some areas approach heat indices of 110. Heat advisories have been issued for this afternoon and tomorrow afternoon. SM && .LONG TERM... (Thursday morning through next Monday) Issued at 244 PM EDT Tue Jul 30 2024 No major changes made to the extended forecast. North and central Georgia will be positioned on the "dirty" side of an upper-level ridge positioned over the western half or so of the CONUS through the period. So...in addition to diurnally- driven showers and storms almost every day, the synoptic pattern will be favorable for MCSs tracking southeastward along the eastern periphery of the ridge. Upscale growth of convection to multi-cell clusters or MCSs will pose a threat of damaging wind gusts and hail. Otherwise, afternoon/evening pulse (pop-up) showers and storms will pose the typical summertime convection hazards of frequent cloud-to-ground lightning and locally heavy rainfall. The QPF for the period generally calls for 0.5" or less, but any storms that are strong to severe and are efficient rainfall- producers (2+ inches per hour amid an environment with 1.75" to 2" of PWAT) could result in localized rainfall totals of several inches and flash flooding. A mostly to partly sunny sky and isolated to scattered coverage of showers and storms (rather than numerous to widespread) will support highs in the 90s to around 100 degrees through Saturday. Thursday and Friday look to be the most oppressive days with widespread heat index values of 105-109 degrees, with 105 degrees being the Heat Advisory threshold. Portions of eastern and central Georgia could have heat index values of 110-112 degrees, so an Excessive Heat Watch could be on the table at the midweek point. All this to say that confidence in additional heat product issuances later this week continues to increase. The National Hurricane Center (NHC) confidence in tropical cyclone formation in the next 7 days is increasing (an increase from 40% to 60%) across an area encompassing the Greater Antilles, the Bahamas, and all of Florida except the Panhandle. Martin/01 && .AVIATION... (00Z TAFS) Issued at 742 PM EDT Tue Jul 30 2024 Have modified TAFs based on high resolution guidance and radar trends to better handle the ongoing linear MCS presently dropping S toward the Atlanta metro area. This included modifications to wind gusts and vsby reductions. Timing of line of tstms has sped up due to substantial cold pool pushing line. Low clouds and patchy fog are possible later tonight, particularly in recent rain areas. May need to make further adjustments to those parameters later this evening. The remainder of the TAF packages remain generally unchanged, with more thunderstorms expected by mid- afternoon Wednesday. //ATL Confidence...00Z Update... Medium for morning low clouds and reduced vsbys, high for other elements. SEC && .PRELIMINARY POINT TEMPS/POPS... Athens 72 97 74 98 / 80 20 10 10 Atlanta 75 95 76 97 / 80 20 10 20 Blairsville 67 89 69 91 / 70 40 10 30 Cartersville 73 95 75 97 / 80 30 10 20 Columbus 76 98 77 98 / 60 20 10 20 Gainesville 73 94 75 96 / 80 30 10 10 Macon 75 96 75 98 / 50 20 10 20 Rome 73 95 75 97 / 70 30 10 20 Peachtree City 74 95 75 97 / 70 20 10 20 Vidalia 75 96 77 97 / 70 30 10 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory from 11 AM to 8 PM EDT Wednesday for GAZ024-025- 027-035>039-046>051-056>062-066>076-078>086-089>098-102>113. SHORT TERM...SEC LONG TERM....01 AVIATION...SEC
Hazardous weather outlook, Jul 30, 2:47 PM EDT, 8 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 247 PM EDT Tue Jul 30 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-311900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 247 PM EDT Tue Jul 30 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms will continue this afternoon and overnight. A few may become strong to severe with damaging winds, in addition to frequent lightning and heavy rainfall. Localized flash flooding will be possible, especially across portions of north Georgia. A Heat Advisory is in effect for portions of central and eastern Georgia through 8 PM this evening due to hot temperatures and high humidity. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Scattered thunderstorms, mainly in the afternoon and evening, are expected each day through Monday. A few storms each day could become strong to severe, capable of producing frequent lightning, gusty to damaging winds, and heavy rainfall with localized flash flooding. Heat index values are forecasted to be 100 to 110 degrees across much of north and central Georgia, with the exception of the mountains, Wednesday through Sunday. A heat advisory has been issued for tomorrow for portions of central and east Georgia from 11 AM through 8 PM. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jul 30, 10:25 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1025 PM EDT Tue Jul 30 2024
GAZ060-061-067>074-079>085-094-095-097-310315-
Peach GA-Washington GA-Putnam GA-Monroe GA-Hancock GA-Jones GA-
Meriwether GA-Talbot GA-Pike GA-Twiggs GA-Wilkinson GA-Lamar GA-
Taylor GA-Baldwin GA-Bibb GA-Johnson GA-Upson GA-Houston GA-
Crawford GA-Laurens GA-
1025 PM EDT Tue Jul 30 2024
...Strong thunderstorms will impact portions of north central
Laurens, southeastern Meriwether, Bibb, southern Pike, southwestern
Hancock, Monroe, Upson, northeastern Houston, Jones, Wilkinson,
Baldwin, Twiggs, south central Putnam, northeastern Peach,
southwestern Washington, Crawford, northwestern Johnson, northeastern
Talbot, northern Taylor and southern Lamar Counties through 1115 PM
EDT...
At 1025 PM EDT, a line of strong thunderstorms was along a line
extending from 6 miles south of Beulah to near Wesleyan to near
Woodbury, and moving southeast at 35 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Macon, Milledgeville, Fort Valley, Thomaston, Barnesville, Forsyth,
Gray, Wrightsville, Zebulon, Jeffersonville, Roberta, Irwinton,
Warner Robins, Centerville, Byron, Gordon, Ivey, McIntyre, Toomsboro,
and Molena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3254 8351 3261 8444 3310 8460 3309 8380
3325 8309 3274 8270
TIME...MOT...LOC 0225Z 328DEG 32KT 3305 8307 3289 8377 3295 8455
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 30, 10:27 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1027 PM EDT Tue Jul 30 2024
GAZ039-051-061-062-074>076-085-310315-
Taliaferro GA-Wilkes GA-Jefferson GA-Washington GA-Glascock GA-
Hancock GA-Warren GA-Johnson GA-
1027 PM EDT Tue Jul 30 2024
...Strong thunderstorms will impact portions of Warren, eastern
Hancock, Glascock, Washington, southeastern Taliaferro, southeastern
Wilkes, north central Johnson and Jefferson Counties through 1115 PM
EDT...
At 1027 PM EDT, a line of strong thunderstorms was along a line
extending from Aonia to near Warrenton to near Linton, and moving
southeast at 35 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Sandersville, Louisville, Wrightsville, Warrenton, Sparta, Gibson,
Wrens, Davisboro, Tennille, Harrison, Stapleton, Bartow, Avera,
Norwood, Mitchell, Sharon, Camak, Riddleville, Edge Hill, and
Edgehill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3311 8228 3302 8229 3272 8272 3321 8311
3349 8285 3387 8264 3384 8259 3380 8258
3364 8248 3366 8251 3364 8256 3365 8258
3363 8258 3363 8262 3361 8265 3346 8259
3341 8255 3335 8255 3331 8234 3323 8223
TIME...MOT...LOC 0227Z 303DEG 30KT 3366 8263 3339 8272 3315 8301
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 30, 10:52 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1052 PM EDT Tue Jul 30 2024
GAZ066>069-078>080-089>092-310330-
Schley GA-Chattahoochee GA-Harris GA-Taylor GA-Marion GA-Upson GA-
Troup GA-Meriwether GA-Talbot GA-Pike GA-Muscogee GA-
1052 PM EDT Tue Jul 30 2024
...Strong thunderstorms will impact portions of Marion, southern
Meriwether, southwestern Pike, Muscogee, Chattahoochee, northwestern
Upson, Troup, Schley, Talbot, southwestern Taylor and Harris Counties
through 1130 PM EDT...
At 1051 PM EDT, a line of strong thunderstorms was along a line
extending from near Pleasant Hill to Lanett, and moving south at 45
mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Columbus, LaGrange, Buena Vista, Ellaville, Hamilton, Talbotton,
Greenville, Cusseta, Manchester, West Point, Pine Mountain, Woodbury,
Waverly Hall, Warm Springs, Woodland, Molena, Junction City, Geneva,
Fort Moore, and Pine Mountain-Callaway Gardens.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3300 8448 3217 8423 3226 8489 3230 8494
3233 8501 3243 8496 3245 8500 3252 8501
3264 8511 3266 8509 3269 8512 3274 8511
3276 8514 3278 8512 3281 8517 3285 8515
3286 8519 3309 8523
TIME...MOT...LOC 0251Z 347DEG 38KT 3283 8452 3289 8522
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 30, 10:55 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1055 PM EDT Tue Jul 30 2024
GAZ069-074-079>085-092>097-107-109-310345-
Peach GA-Washington GA-Talbot GA-Dodge GA-Twiggs GA-Pulaski GA-
Macon GA-Schley GA-Wilkinson GA-Taylor GA-Bibb GA-Johnson GA-
Upson GA-Houston GA-Crawford GA-Bleckley GA-Laurens GA-
1055 PM EDT Tue Jul 30 2024
...Strong thunderstorms will impact portions of northern Laurens,
northwestern Dodge, southern Bibb, southeastern Upson, Houston,
Wilkinson, Macon, northwestern Pulaski, Twiggs, Bleckley, Peach,
southwestern Washington, Crawford, north central Schley, central
Johnson, eastern Talbot and Taylor Counties through 1145 PM EDT...
At 1055 PM EDT, a line of strong thunderstorms was along a line
extending from near Oconee to near Huber to near Big Lazer Creek Wma,
and moving southeast at 25 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Dublin, Perry, Fort Valley, Cochran, Wrightsville, Butler,
Jeffersonville, Roberta, Irwinton, Warner Robins, Centerville, Byron,
East Dublin, Chester, Tennille, Marshallville, Reynolds, McIntyre,
Dexter, and Dudley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3235 8330 3232 8430 3282 8451 3274 8361
3299 8287 3260 8256
TIME...MOT...LOC 0255Z 319DEG 23KT 3293 8291 3271 8358 3277 8446
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHLocal storm report, Jul 30, 11:11 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1111 PM EDT Tue Jul 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM Tstm Wnd Dmg 1 E Hinton 34.48N 84.56W
07/30/2024 Pickens GA Trained Spotter
Tree down at HWY 53 and Arrowhead Way.
&&Local storm report, Jul 30, 11:15 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1115 PM EDT Tue Jul 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM Tstm Wnd Dmg 2 NE Druid Hills 33.81N 84.30W
07/30/2024 DeKalb GA Emergency Mngr
Tree down at Willivee Place and Willivee
Drive.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 8:02 PM EDT | Special Weather Statement | FFC | Floyd, Polk | 28 min |
| Jul 30, 8:07 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Jackson | 23 min |
| Jul 30, 8:19 PM EDT | Special Weather Statement | FFC | Clayton, Cobb, DeKalb, Douglas, Fulton, Gwinnett and 3 more | 26 min |
| Jul 30, 8:27 PM EDT | Special Weather Statement | FFC | Jasper | 33 min |
| Jul 30, 8:31 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Douglas, Fayette, Fulton | 44 min |
| Jul 30, 8:32 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Jackson, Madison, Oconee, Walton | 28 min |
| Jul 30, 8:44 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 46 min |
| Jul 30, 8:45 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Henry, Newton, Rockdale, Walton | 30 min |
| Jul 30, 8:49 PM EDT | Special Weather Statement | FFC | Carroll, Coweta, Haralson, Heard, Meriwether, Troup | 26 min |
| Jul 30, 8:56 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton, Henry, Spalding | 32 min |
| Jul 30, 8:59 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Madison, Morgan, Oconee, Oglethorpe | 31 min |
| Jul 30, 9:10 PM EDT | Special Weather Statement | FFC | Butts, Jasper, Newton | 35 min |
| Jul 30, 9:15 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Coweta, Fayette, Henry, Lamar and 5 more | 45 min |
| Jul 30, 9:25 PM EDT | Special Weather Statement | FFC | Greene, Hancock, Oglethorpe, Taliaferro, Wilkes | 35 min |
| Jul 30, 9:28 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Monroe | 35 min |
| Jul 30, 9:33 PM EDT | Special Weather Statement | FFC | Butts, Henry, Jasper, Putnam | 27 min |
| Jul 30, 9:40 PM EDT | Special Weather Statement | FFC | Coweta, Heard, Meriwether | 35 min |
| Jul 30, 9:53 PM EDT | Special Weather Statement | FFC | Bibb, Lamar, Monroe, Pike, Upson | 37 min |
| Jul 30, 9:54 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 36 min |
| Jul 30, 9:56 PM EDT | Special Weather Statement | FFC | Hancock, Taliaferro, Warren, Wilkes | 34 min |
| Jul 30, 10:14 PM EDT | Special Weather Statement | FFC | Heard, Meriwether, Talbot, Troup | 46 min |
| Jul 30, 10:25 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Crawford, Jones, Lamar, Monroe and 5 more | 50 min |
| Jul 30, 10:27 PM EDT | Special Weather Statement | FFC | Glascock, Hancock, Jefferson, Warren, Washington | 48 min |
| Jul 30, 10:52 PM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Marion, Muscogee, Schley, Talbot and 1 more | 38 min |
| Jul 30, 10:55 PM EDT | Special Weather Statement | FFC | Bleckley, Crawford, Houston, Johnson, Macon, Peach and 3 more | 50 min |
| Jul 30, 11:47 PM EDT | Special Weather Statement | FFC | Bleckley, Emanuel, Houston, Johnson, Laurens, Peach and 2 more | 43 min |
| Jul 31, 12:10 AM EDT | River Flood Warning | FFC | Fayette, Spalding | 6 hr |
| Jul 31, 1:41 PM EDT | Special Weather Statement | FFC | Wilcox | 34 min |
| Jul 31, 1:54 PM EDT | Special Weather Statement | FFC | Laurens | 36 min |
| Jul 31, 2:13 PM EDT | Special Weather Statement | FFC | Dooly | 32 min |
| Jul 31, 2:18 PM EDT | Special Weather Statement | FFC | Laurens | 27 min |
| Jul 31, 2:23 PM EDT | Special Weather Statement | FFC | Wheeler | 37 min |
| Jul 31, 2:24 PM EDT | Special Weather Statement | FFC | Pulaski | 36 min |
| Jul 31, 2:25 PM EDT | Heat Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 83 more | 31 hr |
| Jul 31, 2:42 PM EDT | Special Weather Statement | FFC | Dooly | 33 min |
| Jul 31, 2:43 PM EDT | Special Weather Statement | FFC | Wheeler | 32 min |
| Jul 31, 2:44 PM EDT | Special Weather Statement | FFC | Fayette | 31 min |
| Jul 31, 2:49 PM EDT | Special Weather Statement | FFC | Baldwin | 26 min |
| Jul 31, 2:51 PM EDT | Special Weather Statement | FFC | Dodge, Wilcox | 24 min |
| Jul 31, 3:01 PM EDT | Special Weather Statement | FFC | Crisp | 29 min |
| Jul 31, 3:03 PM EDT | Special Weather Statement | FFC | Spalding | 27 min |
| Jul 31, 3:07 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 27 min |
| Jul 31, 3:13 PM EDT | Special Weather Statement | FFC | Wilcox | 32 min |
| Jul 31, 3:16 PM EDT | Special Weather Statement | FFC | Henry | 29 min |
| Jul 31, 3:17 PM EDT | Special Weather Statement | FFC | Bleckley | 28 min |
| Jul 31, 3:25 PM EDT | Special Weather Statement | FFC | Telfair | 35 min |
| Jul 31, 3:30 PM EDT | Special Weather Statement | FFC | Henry | 30 min |
| Jul 31, 3:38 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Spalding | 40 min |
| Jul 31, 3:46 PM EDT | Special Weather Statement | FFC | Bleckley | 29 min |
| Jul 31, 3:59 PM EDT | Special Weather Statement | FFC | Henry | 31 min |
| Jul 31, 4:05 PM EDT | Special Weather Statement | FFC | Wilkinson | 25 min |
| Jul 31, 4:09 PM EDT | Special Weather Statement | FFC | Clayton | 36 min |
| Jul 31, 4:21 PM EDT | Special Weather Statement | FFC | Butts, Jasper | 24 min |
| Jul 31, 4:26 PM EDT | Special Weather Statement | FFC | Peach | 34 min |
| Jul 31, 4:29 PM EDT | Special Weather Statement | FFC | Henry | 31 min |
| Jul 31, 4:43 PM EDT | Special Weather Statement | FFC | Jasper, Monroe | 32 min |
| Jul 31, 4:45 PM EDT | Special Weather Statement | FFC | Meriwether | 30 min |
| Jul 31, 5:00 PM EDT | Special Weather Statement | FFC | Crawford, Taylor | 30 min |
| Jul 31, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Talbot, Taylor, Upson | 20 min |
| Jul 31, 5:13 PM EDT | Special Weather Statement | FFC | Baldwin, Jones, Putnam | 32 min |
| Jul 31, 5:24 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Jones, Putnam | 38 min |
| Jul 31, 5:29 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Macon, Peach, Taylor, Twiggs | 31 min |
| Jul 31, 5:45 PM EDT | Special Weather Statement | FFC | Jones | 30 min |
| Jul 31, 5:59 PM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 31 min |
| Jul 31, 6:12 PM EDT | Special Weather Statement | FFC | Wilkinson | 33 min |
| Jul 31, 6:24 PM EDT | Special Weather Statement | FFC | Hancock | 36 min |
| Jul 31, 7:54 PM EDT | Special Weather Statement | FFC | Wilkes | 36 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.